| Catalog Number |
711.13 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A government agency reported that one of the grasping arms of an ophthalmic surgical forceps broke off and fell into the back of the eye (unknown), onto the retina during surgery of the male patient.It was also reported that broken forceps and the fragment were removed during surgery.The surgery was completed on the same day.The type of procedure was not reported.No patient impact was reported.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A review of the database for the non-conformance events and the complaints showed that the given lot number was not concerned by any deviation and that there are no additional complaints associated it.The concerned sample was not sent to the investigation site for evaluation.Therefore, no further assessment is possible and the investigation is concluded without identifying the root cause.A sample was not received at the investigation site.Therefore, the root cause for the customer complaint issue cannot be determined conclusively.The exact root cause for the customer's reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).